# SDR IPXA2019031239962

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 33,999 hours, 23,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541017
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO FLLOR PANEL 221XAF REQUIRES FAB. FABBED PANEL 221XAF 5024N0000155-G, BATCH#3441868, STEP CUT PER SREO B757-5320-9692-K.
